# SDR HEEA955566

- Difficulty date: August 8, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N5421E
- Make and model: Bolkms BO105S
- Aircraft serial: S806
- System (JASC): 3452 · ATC Transponder System
- Part: Transceiver
- Part number: 066106200
- Condition: Defective
- Location: Cockpit
- Component: KT76
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSPONDER WILL NOT IDENT. RESOLDERED COLD SOLDER JOINT ON DIODE CR416.  REPAIRED RECEIVE PROBLEM.  FOUND -10 VOLTS ON -6 VOLT LINE.  TROUBLESHOT AND FOUND C409 CAPACITOR DEFECTIVE.  REPLACED CAPACITOR TO REPAIR -6V LINE.  COMPLETED FUNCTION CHECK.  ALSO INSTALLED Q415 HEATSINK AND REPLACED DETERIORATED RESISTOR R477.  BENCH CHECK GOOD.
